Journal of toxicology. Clinical toxicology · 1994
Phenothiazine treatment and respiratory distress syndrome in a child.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Eshel G, Usher M, Barr J, Heggesh R, Lahat E
Аннотация
An 11-year-old boy who was treated with a relatively high dose of methotrimeprazine meleate (Levemepromazine) a phenothiazine antipsychotic drug, was admitted to the pediatric intensive care unit suffering from respiratory distress syndrome. He required intensive treatment and support for 13 days. The persistent effects of methotrimeprazine meleate on various organs are typical of the prolonged biological action of the phenothiazine metabolites. The association of phenothiazine overdose and respiratory distress syndrome merits consideration.